# SDR CA190620009

- Difficulty date: June 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT APPROXIMATELY FL330, THE EICAS TRIGGERED AN A/T FAIL ADVISORY, TOGETHER WITH THE A/T DISCONNECT INFORMATION AUDIO ALERT  AT, AT, AT . ALSO ON THE HSI (FMS MESSAGE LINE) A YELLOW MESSAGE WAS POSTED `INVALID SPEED USE MANUAL`. WE CONFIRMED THE A/T AURAL INFORMATION, SELECTED MAN SPEED AND REENGAGED THE A/T. THE FMS SPEED REFERENCE ON THE PFD SHOWED THREE - - - (DASHES) (TC# 20190620009)
